# SDR SWAA2024050281659

- Difficulty date: May 1, 2024
- Submitted: May 2, 2024
- Operation: Air carrier
- Aircraft: N435WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32455
- Aircraft time: 69,488 hours, 41,611 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Part number: UNKNOWN
- Condition: Loose
- Location: Fwd Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORTS FWD GIRT BAR BRACKET NEEDS TO BE TIGHTENED.<[01] SECURED FWD ENTRY DOOR GIRT BAR BRACKET IAW AMM 25-66-02. OPS CHECK GOOD.
